# SDR UIEA2018040500585

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79275515
- Part serial: 71518598
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREAD DAMAGE IN THE PRVC SUPPLY PRESSURE PORT OF THE NR 1 ENGINE IAW AMM 36-11-19-004-001-002, REV 123, & AMM 36-11-19-404-014-002, REV 123.  REPLACED THE NR 1 ENGINE PRVC IAW AMM 36-11-19-404-014-002, REV 123.   TESTED NORMAL.
